# SDR CALA2022071501743

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 119,582 hours, 18,716 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Packing
- Part number: M834611377
- Condition: Damaged
- Location: Gig
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LH MAIN LANDIG GEAR STRUT  CYILINDER HYDRAULIC LEAKING. CONFIRMED. LH M.L.G SHOCK STRUT COLLAPSED ACCOMPLISHED ACTIVE SEAL REPLACEMENT WITH SPARE SEALS I.A.W AMM 32-11-25-962-342. NO LEAK NOTED.
